# SDR UALA2011021100746

- Difficulty date: February 11, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 65,054 hours, 23,957 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 405
- Condition: Noisy
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

COCKPIT COMMUNICATIONS DIFFICULT DUE TO EXCESSIVE NOISE.   RT  RECIRCULATION FAN OFF HELPS CHRONIC PROBLEM.  REPLACED RT CABIN AIR RECIRCULATION FAN.
